# SDR CGHR201904251001

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: General aviation
- Filed by: Elliott Aviation of the Quad Cities, LLC., repair station CGHR812C
- Aircraft: N94KC
- Make and model: Beech B200
- Aircraft serial: BB1057
- Aircraft time: 16,511 hours, 19,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 50440012553
- Condition: Cracked
- Location: Cabin
- Part time: 16,511 hours, 19,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY CABIN FLOORBOARD IS CRACKED ON LOWER SIDE AND IS DROOPING ON FORWARD AND AFT SIDE OF BULKHEAD.
